| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -09.50/+2.0/069 (sphere/cylinder/axis), in the patients right eye (od), on (b)(6) 2024.The lens tore, broke during injection delivery into the eye and there was no patient injury.The lens remained implanted.The cause of the event was due to user error.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A4: unk, a5: unk, a6: unk, d6b: unk, claim #: (b)(4).
Additional Manufacturer Narrative
B5- "lens shifted", was also reported.